# SDR UIEA201000031

- Difficulty date: March 19, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 41,810 hours, 7,334 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 314792
- Part serial: A3663A3663
- Condition: Separated
- Location: Landing Gear
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND FOUND NR 4 TIRE RECAP SEPARATED FROM TIRE.  PERFORMED AIRCRAFT INSPECTION PER CHAP 5-51-34-201.  REPLACED TIRE PER AMM 34-45-01.  AIRCRAFT INSPECTION REVEALED SEVERAL DENTS TO LEFT I/B LOWER SURFACES OF FORE, MID AND AFT FLAPS AND TRAILING EDGE PANEL.  EO 4457A239 COVERS INTERIM REPAIRS AND REPETITIVE INSPECTION CYCLES FOR CONTINUOUS SERVICE TILL PERMANENT REPAIRS CAN BE ACCOMPLISHED AT NEXT C CHECK.  FOREFLAP WAS REMOVED AND ROUTED TO SHOP TO EXPEDITE REPAIRS.  FOREFLAP REMOVED/INSTALLED PER AMM 27-51-02-404-011.  OPS CHECK NORMAL.
